Follow
Reto Buzano
Reto Buzano
Verified email at unito.it - Homepage
Title
Cited by
Cited by
Year
On type I singularities in Ricci flow
J Enders, R Müller, PM Topping
Communications in Analysis and Geometry 19 (5), 905-922, 2011
1662011
Ricci flow coupled with harmonic map flow
R Müller
Annales Scientifiques de l'École Normale Supérieure 45, 101-142, 2012
1312012
A compactness theorem for complete Ricci shrinkers
R Haslhofer, R Müller
Geometric and Functional Analysis 21 (5), 1091-1116, 2011
852011
Differential Harnack inequalities and the Ricci flow
R Müller
European Mathematical Society (Book), 2006
732006
Monotone volume formulas for geometric flows
R Müller
Journal für die reine und angewandte Mathematik (Crelle's Journal) 643, 39-57, 2010
562010
Dynamical stability and instability of Ricci-flat metrics
R Haslhofer, R Müller
Mathematische Annalen 360, 547-553, 2014
422014
The moduli space of two-convex embedded spheres
R Buzano, R Haslhofer, O Hershkovits
Journal of Differential Geometry 118 (2), 189-221, 2021
332021
Ricci flow coupled with harmonic map heat flow
R Müller
ETH Zurich (PhD thesis), 2009
302009
Perelman's entropy functional at Type I singularities of the Ricci flow
C Mantegazza, R Müller
Journal für die reine und angewandte Mathematik (Crelle's Journal) 703, 173-199, 2015
282015
A note on the compactness theorem for 4d Ricci shrinkers
R Haslhofer, R Müller
Proceedings of the American Mathematical Society 143 (10), 4433-4437, 2015
242015
Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area
R Buzano, B Sharp
Transaction of the American Mathematical Society 370, 4373-4399, 2018
222018
Smooth long-time existence of Harmonic Ricci Flow on surfaces
R Buzano, M Rupflin
Journal of the London Mathematical Society 95, 277-304, 2017
192017
Bubbling analysis and geometric convergence results for free boundary minimal surfaces
L Ambrozio, R Buzano, A Carlotto, B Sharp
Journal de l'École Polytechnique — Mathématiques 6, 621-664, 2019
142019
The moduli space of two-convex embedded tori
R Buzano, R Haslhofer, O Hershkovits
International Mathematics Research Notices IMRN 2019 (2), 392-406, 2019
142019
Geometric convergence results for closed minimal surfaces via bubbling analysis
L Ambrozio, R Buzano, A Carlotto, B Sharp
Calculus of Variations and Partial Differential Equations 61 (25), 1-16, 2022
92022
Noncompact self-shrinkers for mean curvature flow with arbitrary genus
R Buzano, HT Nguyen, MB Schulz
arXiv preprint arXiv:2110.06027, 2021
82021
The higher-dimensional Chern-Gauss-Bonnet formula for singular conformally flat manifolds
R Buzano, HT Nguyen
The Journal of Geometric Analysis 29 (2), 1043-1074, 2019
82019
The Chern-Gauss-Bonnet formula for singular non-compact four-dimensional manifolds
R Buzano, HT Nguyen
Communications in Analysis and Geometry 27 (8), 1697-1736, 2019
6*2019
Gaussian upper bounds for the heat kernel on evolving manifolds
R Buzano, L Yudowitz
Journal of the London Mathematical Society 108 (5), 1747-1768, 2023
52023
A local singularity analysis for the Ricci flow and its applications to Ricci flows with bounded scalar curvature
R Buzano, G Di Matteo
Calculus of Variations and Partial Differential Equations 61 (65), 1-36, 2022
52022
The system can't perform the operation now. Try again later.
Articles 1–20